# SDR JR2R20250717711

- Difficulty date: July 17, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N88327
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000414
- Aircraft time: 20,309 hours, 12,009 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 17066327005
- Condition: Corroded
- Location: Zone 200
- Part time: 20,309 hours, 12,009 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR90 CROSSBEAM AT APPROX LBL24 -LBL26 CORRODED.  REWORK
